MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 6MM100CT 30/CS
Medical Device Problem Codes Defective Component (2292); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned - product evaluation in-process.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2022 to ensure that the initial concern was resolved - able to establish contact with customer who stated he received replacement pen needles from his supplier and that they are working as intended.
 
Event or Problem Description
Consumer reported complaint for the 31g trueplus pen needles.Customer stated that the needle falls off when putting the cap back on after administering his insulin.Customer was concerned as several have fallen off and he stated that it could be dangerous if a human or animal stepped on it.Customer has been using the product out of this package for one week.The customer is using compatible product and the pen needle is properly aligned.Customer stated the package had not been open or damaged when received.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 11-jul-2022: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned, product evaluation unable to be performed: 7 pen needles without the protective cover and cover cap; unable to ship to the manufacturer due to needle exposed.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14621311
Report Number1000113657-2022-00320
Device Sequence Number20044516
Product Code FMI
UDI-Device Identifier00021292010782
UDI-Public(01)00021292010782
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2023
Device Model NumberPNDL, 5BV TVH TP 31G 6MM100CT 30/CS
Device Catalogue NumberS6H01C31-100
Device Lot Number8G606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/11/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown